# SDR FDEA200812035065

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652084010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM LWR FLANGE IS CORRODED BS 1166, RBL 10-42, WL 200.  REMOVED CORROSION FROM LOWER CHORD, ORIGINAL TEE .125 REMAINING .110.  REMOVED .015 OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED REPAIR PIECES, ALODINED, PRIMED AND INSTALLED REPAIR PIECES REF EA 7-5310-123823.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
